# SDR UALA2012030601420

- Difficulty date: March 5, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 65,485 hours, 12,437 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: DM330XXE
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INCORRECT CONNECTOR INSTALLED AT STA 1080 RBL 90 BIN, CONNECTOR DM330XXE.  REF FCD 3321-01019 REV A PG 26 ITEM 25.  REPLACED CONNECTOR AT LOCATION 1080 RBL 90, IAW 20-72-25.
